Lower space bounds for accepting shuffle languages
RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Tome 33 (1999) no. 3, pp. 303-307.
@article{ITA_1999__33_3_303_0,
     author = {Szepietowski, Andrzej},
     title = {Lower space bounds for accepting shuffle languages},
     journal = {RAIRO - Theoretical Informatics and Applications - Informatique Th\'eorique et Applications},
     pages = {303--307},
     publisher = {EDP-Sciences},
     volume = {33},
     number = {3},
     year = {1999},
     zbl = {0951.68067},
     mrnumber = {1728429},
     language = {en},
     url = {http://www.numdam.org/item/ITA_1999__33_3_303_0/}
}
TY  - JOUR
AU  - Szepietowski, Andrzej
TI  - Lower space bounds for accepting shuffle languages
JO  - RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications
PY  - 1999
DA  - 1999///
SP  - 303
EP  - 307
VL  - 33
IS  - 3
PB  - EDP-Sciences
UR  - http://www.numdam.org/item/ITA_1999__33_3_303_0/
UR  - https://zbmath.org/?q=an%3A0951.68067
UR  - https://www.ams.org/mathscinet-getitem?mr=1728429
LA  - en
ID  - ITA_1999__33_3_303_0
ER  - 
Szepietowski, Andrzej. Lower space bounds for accepting shuffle languages. RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Tome 33 (1999) no. 3, pp. 303-307. http://www.numdam.org/item/ITA_1999__33_3_303_0/

[1] J. L. Gischer, Shuffle languages, Petri nets and context sensitive grammars. Comm. ACM 24 (1981) 597-605. | MR 628195 | Zbl 0471.68063

[2] J. E. Hopcroft and J. D. Ullman, Introduction to Automata Theory, Languages and Computation, Addison-Wesley, Reading MA (1979). | MR 645539 | Zbl 0426.68001

[3] M. Jantzen, Extending regular operations with iterated shuffle. TCS 38 (1985) 223-247. | MR 807924 | Zbl 0574.68069

[4] J. Jędrzejowicz, On the enlargement of the class of regular languages by shuffle closure. IPL 16 (1983) 51-54. | MR 696841 | Zbl 0555.68043

[5] J. Jędrzejowicz, Nesting of shuffle closure is important. IPL 25 (1987) 363-367. | MR 905780 | Zbl 0633.68070

[6] J. Jędrzejowicz, and A. Szepietowski, Shuffle languages are in P, Preprint No. 124, Mathematical Institute, University of Gdańsk, ul. Wita Stwosza 57, 80-952 Gdańsk, Poland, March 1997, Theoret. Comput. Sci., accepted. | MR 1795235 | Zbl 0952.68079

[7] W.E. Riddle, Software System modelling and analysis, Tech. Report, Dept. of Computer and Communication Sciences, University of Michigan RSSM25 (1976).

[8] A.C. Shaw, Software descriptions with flow expressions. IEEE Trans. Software Engrg SE-4 (1978) 242-254. | Zbl 0381.68035

[9] A. Szepietowski, Turing Machines with Sublogarithmic Space, LNCS 843, Springer-Verlag, Berlin (1994). | MR 1314820 | Zbl 0998.68062

[10] M.K. Warmuth and D. Haussler, On the complexity of iterated shuffle. J. CSS 28 (1984) 345-358. | MR 752437 | Zbl 0549.68039